MathSciNet Relay Station
MathSciNet bibliographic data
MR1315000 90A16 (65M12)
Barles, G.; Daher, Ch.; Romano, M. Convergence of numerical schemes for parabolic equations arising in finance theory. Math. Models Methods Appl. Sci. 5 (1995), no. 1, 125–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement